CSpace
非线性二阶微分方程的振动定理
仉志余1; 王晓霞1; 俞元洪2
2006
Source Publication中北大学学报自然科学版
ISSN1673-3193
Volume27Issue:6Pages:471
Abstract对源于航天器飞行轨道测试技术中的两类非线性二阶微分方程(E1),(E2)的振动性进行了研究,建立了若干个新的振动准则,所得定理分别涵盖和改进了Wong和Kartsatos等关于a=1的结果.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41306
Collection中国科学院数学与系统科学研究院
Affiliation1.太原工业学院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
仉志余,王晓霞,俞元洪. 非线性二阶微分方程的振动定理[J]. 中北大学学报自然科学版,2006,27(6):471.
APA 仉志余,王晓霞,&俞元洪.(2006).非线性二阶微分方程的振动定理.中北大学学报自然科学版,27(6),471.
MLA 仉志余,et al."非线性二阶微分方程的振动定理".中北大学学报自然科学版 27.6(2006):471.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[仉志余]'s Articles
[王晓霞]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[仉志余]'s Articles
[王晓霞]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[仉志余]'s Articles
[王晓霞]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.